# SDR RAIA960140

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Unit
- Part number: 10200311
- Condition: Loose
- Location: Rt Avonics
- Part time: 12,009 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7180 - RIGHT GENERATOR FAULTED IN-FLIGHT, WILL NOT RESET.  MAINTENANCE RERACKED RIGHT GENERATOR CONTROL UNIT, PERFORMED GROUND RUNS, OPERATIONAL CHECK GOOD.  (X)
